ASAOKA Masayuki
Faculty of Science and Engineering Department of Mathematical Sciences
Professor
Last Updated :2023/11/28

Researcher Profile and Settings

Research Areas

  • Natural sciences / Geometry

Awards

  • MSJ Spring Prize
    The Mathematical Society of Japan

Published Papers

  • Stable intersection of Cantor sets in higher dimension and robust homoclinic tangency of the largest codimension
    Masayuki Asaoka
    Transactions of the American Mathematical Society, American Mathematical Society (AMS), 375(02) 873 - 908, Dec. 2021, Scientific journal
  • Fast growth of the number of periodic points arising from heterodimensional connections
    Masayuki Asaoka; Katsutoshi Shinohara; Dmitry Turaev
    Compositio Mathematica, Wiley, 157(9) 1899 - 1963, Sep. 2021, Scientific journal
  • Abundance of Fast Growth of the Number of Periodic Points in 2-Dimensional Area-Preserving Dynamics
    Masayuki Asaoka
    Communications in Mathematical Physics, Springer Science and Business Media LLC, 356(1) 1 - 17, Nov. 2017, Scientific journal
  • Degenerate behavior in non-hyperbolic semigroup actions on the interval: fast growth of periodic points and universal dynamics
    Masayuki Asaoka; Katsutoshi Shinohara; Dmitry Turaev
    Mathematische Annalen, Springer Science and Business Media LLC, 368(3-4) 1277 - 1309, Aug. 2017, Scientific journal
  • A C∞ closing lemma for Hamiltonian diffeomorphisms of closed surfaces
    Masayuki Asaoka; Kei Irie
    Geometric and Functional Analysis, Springer Science and Business Media LLC, 26(5) 1245 - 1254, Oct. 2016, Scientific journal
  • Growth of critical points in 1-dimensional lattice systems
    Masayuki Asaoka; Tomohiro Fukaya; Kentaro Mitsui; Masaki Tsukamoto
    Journal d'Analyse Mathématique, Springer Science and Business Media LLC, 127(1) 47 - 68, Sep. 2015, Scientific journal
  • Local rigidity of homogeneous actions of parabolic subgroups of rank-one Lie groups
    Masayuki Asaoka
    Journal of Modern Dynamics, American Institute of Mathematical Sciences (AIMS), 9(01) 191 - 201, 2015, Scientific journal
  • On the large deviation rates of non-entropy-approachable measures
    Masayuki Asaoka; Kenichiro Yamamoto
    Discrete & Continuous Dynamical Systems - A, American Institute of Mathematical Sciences (AIMS), 33(10) 4401 - 4410, 2013, Scientific journal
  • Rigidity of certain solvable actions on the sphere
    Masayuki Asaoka
    Geometry & Topology, Mathematical Sciences Publishers, 16(3) 1835 - 1857, 16 Aug. 2012, Scientific journal
  • Homotopy classes of total foliations
    Masayuki Asaoka; Emmanuel Dufraine; Takeo Noda
    Commentarii Mathematici Helvetici, European Mathematical Society - EMS - Publishing House GmbH, 87(2) 271 - 302, 2012, Scientific journal
  • Nonhomogeneous locally free actions of the affine group
    Masayuki Asaoka
    Annals of Mathematics, Annals of Mathematics, 175(1) 1 - 21, 01 Jan. 2012, Scientific journal
  • Remark on dynamical Morse inequality
    Masayuki Asaoka; Tomohiro Fukaya; Masaki Tsukamoto
    Proceedings of the Japan Academy, Series A, Mathematical Sciences, Project Euclid, 87(9) 178 - 182, 01 Sep. 2011, Scientific journal
  • Regular projectively Anosov flows on three-dimensional manifolds
    Masayuki Asaoka
    Annales de l’institut Fourier, Cellule MathDoc/CEDRAM, 60(5) 1649 - 1684, 2010, Scientific journal
  • On invariant volumes of codimension-one Anosov flows and the Verjovsky conjecture
    Masayuki Asaoka
    Inventiones mathematicae, Springer Science and Business Media LLC, 174(2) 435 - 462, Nov. 2008, Scientific journal
  • Hyperbolic sets exhibiting C^1-persistent homoclinic tangency for higher dimensions
    Masayuki Asaoka
    Proceedings of the American Mathematical Society, American Mathematical Society (AMS), 136(02) 677 - 686, 18 Oct. 2007, Scientific journal
  • Invariants of two-dimensional projectively Anosov diffeomorphisms and their applications
    Masayuki ASAOKA
    Journal of the Mathematical Society of Japan, Mathematical Society of Japan (Project Euclid), 59(3) 603 - 649, Jul. 2007, Scientific journal
  • On Reeb components of invariant foliations of projectively Anosov flows
    Masayuki Asaoka
    Topology and its Applications, Elsevier BV, 154(7) 1263 - 1268, Apr. 2007, Scientific journal
  • Classification of regular and non-degenerate projectively Anosov flows on three-dimensional manifolds
    Masayuki Asaoka
    Journal of Mathematics of Kyoto University, Duke University Press, 46(2) 349 - 356, 2006, Scientific journal
  • A classification of three dimensional regular projectively Anosov flows
    Masayuki Asaoka
    Proceedings of the Japan Academy, Series A, Mathematical Sciences, Project Euclid, 80(10) 194 - 197, 01 Dec. 2004, Scientific journal
  • Invariants of two dimensional projectively Anosov diffeomorphisms
    Masayuki Asaoka
    Proceedings of the Japan Academy, Series A, Mathematical Sciences, Project Euclid, 78(8) 161 - 165, Oct. 2002, Scientific journal
  • Area preserving monotone twist diffeomorphisms without non-Birkhoff periodic points
    Masayuki Asaoka
    Journal of Mathematics of Kyoto University, Duke University Press, 42(4) 703 - 714, 2002, Scientific journal
  • Markov covers and finiteness of periodic attractors for diffeomorphisms with a dominated splitting
    Masayuki Asaoka
    Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 20(1) 1 - 14, Feb. 2000, Scientific journal
  • A natural horseshoe-breaking family which has a period doubling bifurcation as the first bifurcation
    Masayuki Asaoka
    Journal of Mathematics of Kyoto University, Duke University Press, 37(3) 493 - 511, 1997, Scientific journal

Presentations

  • Goodman Fried surgery, Birkhoff sections, and R-covered Anosov flows
    Masayuki Asaoka
    接触構造、特異点、微分方程式及びその周辺, 19 Jan. 2023, 18 Jan. 2023, 20 Jan. 2023, 金沢大学サテライト・プラザ
  • Goodman Fried surgery, Birkhoff sections, and R-covered Anosov flows
    Masayuki Asaoka
    葉層構造論シンポジウム, 21 Oct. 2021, 21 Oct. 2021, 23 Oct. 2021, Oral presentation
  • Stable intersection of Cantor sets
    Masayuki Asaoka
    第16回代数解析幾何セミナー, 18 Feb. 2021, Invited oral presentation, Online(Zoom)
  • Stable intersection of Cantor sets in higher dimensions
    Masayuki Asaoka
    RIMS研究集会「数理科学の諸問題と力学系理論の新展開」, 17 Sep. 2020, Oral presentation, Online(Zoom)
  • Fast growth of the number of periodic points in low-dimensional dynamics
    Masayuki Asaoka
    葉層構造と微分同相群 2018, 26 Oct. 2018, Oral presentation, 東京大学玉原国際セミナーハウス
  • Fast growth of the number of periodic points in semi-group actions on the interval, Kanto Dynamics Days
    Masayuki Asaoka
    Kanto Dynamics Days, 16 Mar. 2017, Invited oral presentation
  • $C^\infty$ Closing Lemma for Hamiltonian diffeomorphisms on a closed surface
    Masayuki Asaoka
    The 63rd Topology Symposium, 05 Jul. 2016, Invited oral presentation
  • Fast growth of the number of periodic points and unversal dynamics in semigroup actions on the interval
    Masayuki Asaoka
    Random dynamical systems and its applications, 30 Sep. 2015, Invited oral presentation
  • Arbitrary growth of the number of periodic points and universal dynamics in one-dimensional semigroups
    Masayuki Asaoka
    Workshop on Theory and Applications of Random/Non-autonomous Dynamical Systems, 09 Sep. 2014, Invited oral presentation
  • Arbitrary growth of the number of periodic points in one-dimensional semigroups
    Masayuki Asaoka
    ICM satellite conference on Dynamical Systems and Related Topics, 11 Aug. 2014, Invited oral presentation
  • A cocycle rigidity lemma for Baumslag-Solitar actions and its applications
    Masayuki Asaoka
    Geometry and foliations 2013, 09 Sep. 2013, Invited oral presentation
  • アノソフ力学系と群作用の剛性問題
    浅岡 正幸
    日本数学会年会, 21 Mar. 2013, Keynote oral presentation
  • Rigidity of certain solvable actions on the sphere
    Masayuki Asaoka
    Foliations 2012, 28 Jun. 2012, Univsrsity of Lodz, (Lodz, Poland)
  • Rigidity of certain solvable actions on the sphere
    Masayuki Asaoka
    ICTP-ESF School and Conference in Dynamical Systems, 28 May 2012, Invited oral presentation
  • 滑らかな群作用の剛性と変形
    第 58 回幾何学シンポジウム,, 28 Aug. 2011, Keynote oral presentation, 日本数学会幾何学分科会
  • Rigidity of certain solvable group action on the 2-sphere
    Masayuki Asaoka
    Beyond Uniform Hyperbolicity, 09 Jun. 2011, Invited oral presentation
  • Rigidity and flexibility of group actions
    Masayuki Asaoka
    Various Aspects of Dynamical Systems - ICM 2010 Satellite Conference, 01 Sep. 2010, Invited oral presentation
  • Deformation of locally free group actions and the leafwise cohomology
    Masayuki Asaoka
    Advanced Course on Foliations, 03 May 2010, 07 May 2010, Public discourse
  • 可解リー群の余次元1作用の剛性と柔軟性
    浅岡正幸
    日本数学会2008年度年会トポロジー分科会, 25 Mar. 2008, Invited oral presentation, 近畿大学理工学部
  • On invariant volumes of codimension-one Anosov flows
    Masayuki Asaoka
    Special Session: Hypebolic Dynamics, AMS annual meeting, 08 Jan. 2008, Invited oral presentation
  • Classification of codimension-one Anosov flows in higher dimension -- the Verjovsky conjecture
    Masayuki Asaoka
    International Conference on Topology and its Applocations 2007, 06 Dec. 2007, Invited oral presentation
  • 可解リー群の余次元1作用の剛性につい
    浅岡正幸
    第54回トポロジーシンポジウム, 08 Aug. 2007, Invited oral presentation, 会津大学
  • ホモクリニック分岐, 双曲力学系
    浅岡正幸
    Encounter with Mathematics 33, 04 Feb. 2005, 05 Feb. 2005, Public discourse, 中央大学理工学部
  • Geometry of projectively Anosov flows and bi-contact structures on 3-manifolds
    Masayuki Asaoka
    III Joint Meeting Japan-Mexico in Topology and Its Applications, 08 Dec. 2004, Keynote oral presentation
  • 2次元射影的アノソフ力学系の不変量とその応用
    第49回トポロジーシンポジウム
    06 Jul. 2002, Invited oral presentation, 那覇市沖縄青年会館